MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ENDBUTN CL BTB STERILE 25MM BOX OF 1; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. ENDBUTN CL BTB STERILE 25MM BOX OF 1; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 7210081
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, a delay of less than 30 minutes was caused because a foreign substance (like a hair) was found inside the sterile package.A backup device was available to complete the procedure with no patient injuries.
 
Event or Problem Description
It was reported that during surgery, a delay of less than 30 minutes was caused because a foreign substance (like a hair) was found inside the sterile package.The device was used on the patient.A backup device was available to complete the procedure with no patient injuries.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.Additional information.
 
Event or Problem Description
It was reported that during surgery, a delay of less than 30 minutes was caused because a foreign substance (like a hair) was found inside the sterile package.The affected product was not implanted.A backup device was available to complete the procedure with no patient injuries.

Brand Name
ENDBUTN CL BTB STERILE 25MM BOX OF 1
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8176777
Report Number1219602-2018-01762
Device Sequence Number19409876
Product Code MBI
UDI-Device Identifier03596010496973
UDI-Public03596010496973
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K09155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2023
Device Catalogue Number7210081
Device Lot Number50726680
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer12/04/2018
01/08/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date12/27/2018
01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1